Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bloody stools and swollen lymph nodes in the groin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 352 Questions

Doctor :   hi
Doctor :  
how can i help you
User :   im having bloody stools and swolen groin lymph nodes
User :   stomach pain and lightheadedness
Doctor :   ok

Doctor :  
do you have any vomiting , fever
User :   fever yes
Doctor :  
since how many days you have this problem
User :   since ive got finished taking ciprofloxacin
User :   3 days
Doctor :  
Doctor :   after taking ciprofloxacin also do you have blood in stools
User :   yes
Doctor :  
Doctor :  
i suggest you to give your stool for examination to see if any other infection is there
User :   do you think the cipro could have caused an infection by depleting good bacteria?
Doctor :   No ciprofloxacin will not cause
Doctor :  
with ciprofloxacin you were also supposed to take Tinidazole which is given for amoebiasis

Doctor :   and also you need to under go other tests
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor